\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

The point-wise estimates of solutions for semi-linear dissipative wave equation

Abstract Related Papers Cited by
  • In this paper we focus on the global-in-time existence and the point-wise estimates of solutions to the initial value problem for the semi-linear dissipative wave equation in multi-dimensions. By using the method of Green function combined with the energy estimates, we obtain the point-wise decay estimates of solutions to the problem.
    Mathematics Subject Classification: 35E15, 35L05, 35L15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    V. Belleri and V. Pata, Attractors for semi-linear strongly damped wave equations on $R^3$, Discrete Contin. Dyn. Syst., 7 (2001), 719-735.doi: 10.3934/dcds.2001.7.719.

    [2]

    L. C. Evans, "Partial Differential Equations," Graduate Studies in Math., 19, Amer. Math. Soc., Providence, RI, 1998.

    [3]

    D. Hoff and K. Zumbrun, Point-wise decay estimates for multidimensional Navier-Stokes diffusion waves, Z. angew Math. Phys., 48 (1997), 597-614.doi: 10.1007/s000330050049.

    [4]

    T. Hosono and T. Ogawa, Large time behavior and $L^p-L^q$ estimate of solutions of 2-dimensional nonlinear damped wave equations, J. Differential Equations, 203 (2004), 82-118.doi: 10.1016/j.jde.2004.03.034.

    [5]

    R. Ikehata, K. Nishihara and H. Zhao, Global asymptotics of solutions to the Cauchy problem for the damped wave equation with absorption, J. Differential Equations, 226 (2006), 1-29.doi: 10.1016/j.jde.2006.01.002.

    [6]

    R. Ikehata and M. Ohta, Critical exponent for semi-linear dissipative wave equation in $\mathbbR^n$, J. Math. Anal. Appl., 269 (2002), 87-97.doi: 10.1016/S0022-247X(02)00021-5.

    [7]

    N. I. Karachalios and N. M. Stavrakakis, Estimates on the dimension of a global attractor for a semi-linear dissipative wave equation on $R^n$, Discrete Contin. Dyn. Syst., 8 (2002), 939-951.doi: 10.3934/dcds.2002.8.939.

    [8]

    S. Kawashima, M. Nakao and K. Ono, On the decay property of solutions to the Cauchy problem of the semi-linear wave equation with a dissipative term, J. Math. Soc. Japan, 47 (1995), 617-653.doi: 10.2969/jmsj/04740617.

    [9]

    T.-T. Li and Y. Zhou, Breakdown of solutions to $\Box u+u_t=|u|^{1+\alpha}$, Discrete Contin. Dyn. Syst., 1 (1995), 503-520.doi: 10.3934/dcds.1995.1.503.

    [10]

    J. Lin, K. Nishihara and J. Zhai, $L^2$-estimates of solutions for damped wave equations with space-time dependent damping term, J. Differential Equations, 248 (2010), 403-422.doi: 10.1016/j.jde.2009.09.022.

    [11]

    Y. Liu and W. Wang, The point-wise estimates of solutions for dissipative wave equation in multi-dimensions, Discrete Contin. Dyn. Syst., 20 (2008), 1013-1028.doi: 10.3934/dcds.2008.20.1013.

    [12]

    M. Nakao and K. Ono, Existence of global solutions to the Cauchy problem for the semi-linear dissipative wave equations, Math. Z., 214 (1993), 325-342.doi: .10.1007/BF02572407.

    [13]

    K. Nishihara, Global asymptotics for the damped wave equation with absorption in higher dimensional space, J. Math. Soc. Japan, 58 (2006), 805-836.doi: 10.2969/jmsj/1156342039.

    [14]

    K. Nishihara and J. Zhai, Asymptotic behaviors of solutions for time dependent damped wave equations, J. Math. Anal. Appl., 360 (2009), 412-421.doi: 10.1016/j.jmaa.2009.06.065.

    [15]

    K. Nishihara and H. Zhao, Decay properties of solutions to the Cauchy problem for the damped wave equation with absorption, J. Math. Anal. Appl., 313 (2006), 598-610.doi: 10.1016/j.jmaa.2005.08.059.

    [16]

    K. Ono, Asymptotic behavior of solutions for semi-linear telegraph equations, J. Math. Tokushima Univ., 31 (1997), 11-22.

    [17]

    K. Ono, Global existence and asymptotic behavior of small solutions for semi-linear dissipative wave equations, Discrete Contin. Dyn. Syst., 9 (2003), 651-662.doi: 10.3934/dcds.2003.9.651.

    [18]

    G. Todorova and B. Yordnov, Critical exponent for a nonlinear wave equation with damping, J. Differential Equations, 174 (2001), 464-489.doi: 10.1006/jdeq.2000.3933.

    [19]

    W. Wang and T. Yang, The point-wise estimates of solutions for Euler equations with damping in multi-dimensions, J. Differential Equations, 173 (2001), 410-450.doi: 10.1006/jdeq.2000.3937.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(50) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return